Matematicheskii Sbornik. Novaya Seriya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1965, Volume 66(108), Number 1, Pages 80–96 (Mi msb4291)  

This article is cited in 9 scientific papers (total in 9 papers)

Extension of functions to the frontier, with preservation of differential-difference properties in $L_p$

O. V. Besov


Full text: PDF file (1324 kB)

Bibliographic databases:
UDC: 517.51
Received: 26.07.1963

Citation: O. V. Besov, “Extension of functions to the frontier, with preservation of differential-difference properties in $L_p$”, Mat. Sb. (N.S.), 66(108):1 (1965), 80–96

Citation in format AMSBIB
\Bibitem{Bes65}
\by O.~V.~Besov
\paper Extension of functions to the frontier, with preservation of differential-difference properties in $L_p$
\jour Mat. Sb. (N.S.)
\yr 1965
\vol 66(108)
\issue 1
\pages 80--96
\mathnet{http://mi.mathnet.ru/msb4291}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=174960}
\zmath{https://zbmath.org/?q=an:0143.35503}


Linking options:
  • http://mi.mathnet.ru/eng/msb4291
  • http://mi.mathnet.ru/eng/msb/v108/i1/p80

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Ya. S. Bugrov, “Function spaces with mixed norm”, Math. USSR-Izv., 5:5 (1971), 1145–1167  mathnet  crossref  mathscinet  zmath
    2. M. Sh. Birman, M. Z. Solomyak, “Estimates of singular numbers of integral operators”, Russian Math. Surveys, 32:1 (1977), 15–89  mathnet  crossref  mathscinet  zmath
    3. N. S. Bakhvalov, “Efficient methods for stiff multidimensional multiparametric problems”, Comput. Math. Math. Phys., 39:12 (1999), 1938–1966  mathnet  mathscinet  zmath  elib
    4. S. M. Nikol'skii, “Some Words about Myself”, Proc. Steklov Inst. Math., 232 (2001), 2–12  mathnet  mathscinet  zmath
    5. “The List of Scientific Works of O. V. Besov”, Proc. Steklov Inst. Math., 243 (2003), 7–10  mathnet  mathscinet  zmath
    6. S. M. Nikol'skii, “Compactness and Inequalities for Partial Derivatives”, Proc. Steklov Inst. Math., 248 (2005), 187–196  mathnet  mathscinet  zmath
    7. A. V. Pokrovskii, “Function classes defined from local approximations by solutions to hypoelliptic equations”, Siberian Math. J., 47:2 (2006), 324–340  mathnet  crossref  mathscinet  zmath  isi  elib
    8. S. N. Kudryavtsev, “Extension of Functions from Isotropic Nikol'skii–Besov Spaces and Their Approximation together with Derivatives”, Math. Notes, 108:5 (2020), 688–696  mathnet  crossref  crossref  mathscinet  isi  elib
    9. A. G. Babenko, Yu. V. Kryakin, “O normakh raznostnykh operatorov Bomana - Shapiro”, Tr. IMM UrO RAN, 26, no. 4, 2020, 64–75  mathnet  crossref  elib
  • Математический сборник (новая серия) - 1964–1988
    Number of views:
    This page:289
    Full text:128
    First page:2

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021